Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Banach spaces and Banach lattices of singular functions

Tom 260 / 2021

L. Bernal-González, J. Fernández-Sánchez, M. E. Martínez-Gómez, J. B. Seoane-Sepúlveda Studia Mathematica 260 (2021), 167-193 MSC: Primary 15A03, 46B87; Secondary 26A30, 26B30, 46B42. DOI: 10.4064/sm200419-7-9 Opublikowany online: 2 March 2021

Streszczenie

The class of real singular functions on the unit interval, that is, those continuous bounded variation functions having null derivative almost everywhere, is studied from the point of view of lineability. In particular, large closed vector subspaces, large linear algebras and large Banach lattices are found to live, except for zero, inside several subclasses of it. These subclasses are related to the size of the zero set, to nowhere monotonicity, or to the existence of noncritical points. Also the family of continuous functions that are constant on full measure sequences of sets is analyzed from this point of view. Moreover, it is studied what happens in this context when one turns from bounded variation topology to uniform convergence topology.

Autorzy

  • L. Bernal-GonzálezDepartamento de Análisis Matemático
    Facultad de Matemáticas
    Instituto de Matemáticas Antonio de Castro Brzezicki
    Universidad de Sevilla
    Avenida Reina Mercedes s/n
    41080 Sevilla, Spain
    e-mail
  • J. Fernández-SánchezGrupo de investigación de Teoría
    de Cópulas y Aplicaciones
    Universidad de Almería
    Carretera de Sacramento s/n
    04120 Almería, Spain
    e-mail
  • M. E. Martínez-GómezDepartamento de Análisis Matemático
    y Matemática Aplicada
    Facultad de Ciencias Matemáticas
    Plaza de Ciencias 3
    Universidad Complutense de Madrid
    28040 Madrid, Spain
    e-mail
  • J. B. Seoane-SepúlvedaInstituto de Matemática Interdisciplinar (IMI)
    Departamento de Análisis Matemático
    y Matemática Aplicada
    Facultad de Ciencias Matemáticas
    Plaza de Ciencias 3
    Universidad Complutense de Madrid
    28040 Madrid, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek